# SDR CALA2022052701355

- Difficulty date: May 27, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27292
- Aircraft time: 106,375 hours, 23,158 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Lavatory
- Part number: NA
- Part serial: NA
- Condition: Leaking
- Location: Fwd Lav
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING T/O BLUE LAV  JUICE TRICKLED DOWN  FLOOR PAST F/A FEET IN JUMPSEAT. FIRST CLASS. SPILL CLEAN NEEDS TO BE ACCOMPLISHED PER ECRA 2011-01000. LEAK CHECKED FWD LAV, NO LEAKS NOTED IN OR AROUND LAV A. FWD LAV AND FIRST CLASS GALLEY FLOORS WERE CLEANED AS REQUIRED, NO SPILLS OR LEAKS NOTED BEYOND THESE AREAS.
